Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 50, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Mar 30, 2017, 12:26 PM CDT for Jackson County, Mississippi. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2017, 12:26 PM CDT (17:26 UTC)
- Expired
- Mar 30, 2017, 1:15 PM CDT
- In force
- 49 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Jackson County, MS
The radar
The Mobile radar (KMOB), 40 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.4 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1425 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.9
The text
As transmitted.
092
WUUS54 KLIX 301726
SVRLIX
MSC059-301815-
/O.NEW.KLIX.SV.W.0050.170330T1726Z-170330T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
1226 PM CDT THU MAR 30 2017
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Jackson County in southern Mississippi...
* Until 115 PM CDT
* At 1225 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Wade to 13 miles south of
Gautier, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ocean Springs, Moss Point, Escatawpa, Gautier, Wade, Helena, Big
Point, Hurley, Vancleave, Gulf Park Estates and Hickory Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3033 8840 3033 8843 3029 8848 3034 8864
3032 8872 3033 8877 3073 8879 3074 8841
3040 8840 3038 8840 3039 8841 3038 8841
3037 8840
TIME...MOT...LOC 1725Z 253DEG 16KT 3076 8863 3020 8857
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 12:22 PM CDT, 4 minutes earlier.
Area forecast discussion, Mar 30, 12:22 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1222 PM CDT Thu Mar 30 2017
.AVIATION...
Convection continuing to move eastward, and have dropped mention
of thunder from KBTR, KMCB, KHDC, KHUM, and may be able to drop
New Orleans terminals and KASD in the next hour or so. Should be
east of all terminals by 21z or so. Outside of convection, MVFR to
VFR conditions in place. Beyond 21z, anticipate VFR conditions
for the remainder of the forecast period. Cannot rule out brief
period of radiation fog around sunrise, evening shift will need to
monitor. 35
&&
.PREV DISCUSSION... /issued 947 AM CDT Thu Mar 30 2017/
SOUNDING DISCUSSION...
No problems with the flight this morning despite approaching
weather from the west prior to launch. A pretty unstable looking
sounding indicative of impending weather. Capping layer from
previous profiles have eroded with just a slight nose indicated at
744 mb/8800ft, then a fairly steep lapse rate above. Low level
moisture has deepened to just below the 8800 ft cap, a dry layer
to baout 500 mb, then saturated above. The cloudscape at launch
was a chaotic sky with decks at multiple and varied levels,
inclusive of some TCU and AC. Winds in the sounding were SSW to SW
15 to 55 kt surface to 31kft, then more SW to W 45 to 105 kt above
into the stratosphere. Peak wind was found at 38kft, 254/106 kt,
just below the tropopause, which was located at 136 mb with a
temperature of -62.6C - a secondary tropopause was indicated at 78
mb with at temperature of -71.7C and should be close to the
coldest cloud tops seen on satellite imagery today.
A forecast max temp lift is pretty close to most unstable lift at
342K yields a CAPE of about 2400 J/kg. The CHAP output showed
primarily a rain threat and waterspout potential with a Ricks
Indexs of 97. Rainfall potential was computed at 4.70", and given
the slow moving nature of the convection and some echo-training,
this seems attainable in some areas this morning. A -14C 500 mb
temperature is pretty cold and supportive of hail generation but a
wet bulb zero over 10kft makes reaching the ground with any
significant size somewhat difficult.
Finally, the balloon terminated at 7.17 mb some 20.6 miles up over
the Desoto National Forest near Old Highway 26 (Broome School
Road) in northwestern Jackson Co. MS. 24/RR
PREV DISCUSSION... /issued 410 AM CDT Thu Mar 30 2017/
SHORT TERM...
A WIDE SWATH OF SHOWERS AND THUNDERSTORMS IS SLOWLY PROGRESSING
EAST ACROSS THE CWA BEHIND A PRE-FRONTAL TROUGH. SATELLITE IMAGERY
SHOWS THAT THE MID/UPPER LEVEL CENTERED AROUND KS/NE HAS GONE
THROUGH A STALLING PATTERN AS IT WRAPS INTO ITSELF. THIS HAS
CAUSED THE EASTWARD MOVEMENT OF RAIN OVER THE REGION TO SLOW
DRAMATICALLY OVER THE LAST SEVERAL HOURS. IT APPEARS THAT THIS
TROUGH IS STARTING TO MOVE EAST AGAIN WHICH SHOULD BRING THE BULK
OF THE RAIN EASTWARD AS WELL. THE GENERAL INTENSITY TREND OF
CONVECTION HAS BEEN SLOWLY DECREASING AS STORMS HAVE MOVED FURTHER
EAST OF STRONGEST VORTICITY ADVECTION AND LOW LEVEL CONVERGENCE
HAS Weaken DUE TO SFC WINDS VEERING AND DECREASING. THAT
COMBINATION WILL KEEP THE SEVERE THREAT TO A MINIMUM BUT STILL
ALLOW FOR THE OCCASIONAL THREAT OF LOCALLY HEAVY RAINFALL, MAINLY
DUE TO TRAINING AT TIMES.
MOVING THROUGH THE DAY, THE BAND OF RAIN WILL MOVE FROM WEST TO EAST
BEFORE EXITING THE CWA BETWEEN SUNSET AND MIDNIGHT. A SUBTROPICAL
JET MOVING ACROSS THE CENTRAL AND NORTHERN GULF OF MEXICO WILL
ENHANCE CONVECTION ALONG THE COAST MORESO THAN THE JET AT THE BASE
OF THE TROUGH WILL ON INLAND STORMS. THIS SHOULD RESULT IN STRONGER
STORMS ALONG THE LA COAST. BOTH MEDIUM RANGE MODELS AND MESO SCALE
MODELS DEPICT SOME VERSION OF THIS. THAT TRANSITION (FROM THE
CURRENT STRONGER INLAND STORMS) SHOULD START TO TAKE PLACE MID
MORNING OR SO. WIDESPREAD ACTIVITY WILL LIMIT WARMING TODAY, SO
HAVE KEPT HIGHS TO MID/UPPER 70S.
LONG TERM...
FRIDAY AND SATURDAY WILL BE DRY AND WARM AS TROUGH MOVES EAST AND
UPPER RIDGING BUILDS IN OVER THE AREA. AS TEMPS OF LATE HAVE BEEN
WELL ABOVE NORMAL, DECIDED TO GO ABOVE GUIDANCE IN MOST LOCATIONS
WITH HIGHS IN THE MID TO ALMOST UPPER 80S BY SATURDAY.
AN UPPER LEVEL LOW DIVING OUT OF THE PACIFIC NW TODAY WILL BE MOVING
INTO THE DESERT REGION OF THE US THROUGH SATURDAY EVENING. MODELS
SHOW THE LOW ROTATING BACK NE Across NORTHERN LA AND AR ON
MONDAY. TIMING DIFFERENCES BETWEEN ECMWF AND GFS HAS DECREASED AS
THE ECMWF Speed UP SLIGHTLY. THE CLOSE PROXIMITY OF THE UPPER LOW
WILL SET THE STAGE FOR STRONG KINEMATIC FORCING FROM THE SURFACE
TO THE UPPER LEVELS. MODEL SOUNDINGS SHOW A VERY SATURATED COLUMN,
WHICH COMBINED WITH STRONG INSTABILITY, WILL Likely LEAD TO A
HEAVY RAINFALL POTENTIAL.
TIDE LEVELS LOOK TO BE AN ISSUE AS WELL WITH THE WEEKEND SYSTEM AS
DEEP FETCH STRONG WINDS BRING WATER LEVELS HIGHER INTO THE WEEKEND
ALONG WITH SPRING TIDE FLUCTUATIONS WITHIN THE SAME TIME FRAME.
A RETURN TO WARM TEMPS AND NO RAINFALL WILL RETURN MONDAY AND
PERSIST THROUGH MIDDLE OF THE WEEK.
MEFFER &&
AVIATION...
TSRA AND LOW CEILINGS ASSOCIATED WITH THIS WILL REMAIN THROUGH MUCH
OF TODAY. THE LINE OF SH/TS IS MOVING VERY SLOWLY WHICH WILL CAUSE
PREVAILING IFR CONDITIONS TO TAKE UP A GOOD BIT OF TIME IN THE TAF
PACK. CLEARING IS EXPECTED AS THE LINE EXITS THE AREA AFTER DARK FOR
MOST IF NOT ALL SITES.
MARINE...
NUMEROUS STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE SLOWLY
THROUGH THE NORTHERN GULF THROUGHOUT THE DAY TODAY AND EXIT THE
COASTAL WATERS TONIGHT. EXPECTED PRESSURE GRADIENT WILL ONLY SUPPORT
WIND SPEEDS TODAY OF 15-20KT. BUT WITH THE SLOW MOVING CONVECTIVE
ELEMENT, WINDS WILL BE CAPABLE OF STAYING ELEVATED TO 20-25+KT FOR
SEVERAL HOURS TODAY INTO THIS EVENING. FOR THIS REASONING, DECISION
HAS BEEN MADE TO ISSUE A SMALL CRAFT ADVISORY DURING THIS TIME FRAME
FOR WATERS MOST AFFECTED. NW WINDS WILL MOVE IN BEHIND THE FRONT AND
SHOULD BE ABLE TO STAY IN THE 15-20KT RANGE THROUGH TONIGHT. THE
GRADIENT COLLAPSES FRIDAY CAUSING WINDS TO RELAX AND BECOME SOMEWHAT
VARIABLE. RETURN FLOW WILL BE QUICK TO START BACK BY FRIDAY NIGHT
INTO SATURDAY AND SHOULD BE A LOT LIKE THE SYSTEM THAT WE HAVE JUST
EXPERIENCED WITH STRONG SE WINDS SATURDAY THROUGH SUNDAY NIGHT
POSSIBLY REACHING UP TO TOP END ADVISORY OR EVEN RIGHT AT GALE
CONDITIONS BY SUNDAY NIGHT. MORE STRONG TO SEVERE THUNDERSTORMS
SHOULD ACCOMPANY THIS FRONT AS WELL. THE COLD FRONT SHOULD EXIT THE
COASTAL WATERS BY LATE MONDAY BRINGING MODERATE TO STRONG WESTERLY
WINDS IN ITS WAKE. CONDITIONS SHOULD IMPROVE QUITE A BIT BY
TUESDAY AND REMAIN THAT WAY THROUGH THE END OF THE CURRENT
FORECAST TIME FRAME.
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING SEVERE WEATHER POTENTIAL TODAY
DECISION SUPPORT SERVICE (DSS) CODE LEGEND:
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK OF SEVERE WEATHER;
NEARBY TROPICAL EVENTS, HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK OF SEVERE WEATHER; DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 78 54 84 56 / 60 20 0 0
BTR 78 55 86 58 / 70 10 0 0
ASD 76 55 82 57 / 80 30 0 0
MSY 78 61 84 64 / 80 20 0 0
GPT 75 57 77 59 / 80 60 0 0
PQL 77 53 81 55 / 80 60 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ532-536-
538-552-555-557-572.
Small Craft Advisory until 1 AM CDT Friday for GMZ575-577.
MS...None.
GM...Small Craft Advisory until 7 PM CDT this evening for GMZ536-538-
552-555-557-572.
Small Craft Advisory until 1 AM CDT Friday for GMZ577.
&&Hazardous weather outlook, Mar 30, 5:01 AM CDT, 7 hours 25 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 501 AM CDT Thu Mar 30 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-302215- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 501 AM CDT Thu Mar 30 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A slight risk of severe thunderstorms remains over the area today. The strongest activity should be located along and south of a line from Picayune Mississippi to Gonzalez Louisiana. This risk will be alleviated as the back side of the line of thunderstorms moves through. A line of thunderstorms will move very slowly eastward today causing training of heavy rain for the same locations. This could lead to flooding of low lying and poor drainage areas. A small craft advisory for a large portion of the coastal waters will start at 1 pm today and end offshore by midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong southeast winds are expected to begin affecting the coastal waters as well as inland areas Saturday with the strongest wind speeds expected Sunday. This may lead to wind advisories for some land areas and small craft advisories or gale conditions for marine areas. Minor coastal flooding will be possible Saturday and Sunday. Tides are expected to rise to 1 to 2 feet above normal during the same time as spring tides. Areas normally prone to minor coastal flooding should observe the highest water conditions during times of high tide which will occur around and after noon each day. Strong and severe thunderstorms are expected again Sunday into Monday morning. All modes of severity are expected with this system. Areas of heavy rainfall may be associated with this system as well leading to the possibility of localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will be possible Sunday into early Monday.
In the hours before
Special weather statement, Mar 30, 11:21 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1121 AM CDT THU MAR 30 2017
MSZ081-082-301700-
Jackson-Harrison-
1121 AM CDT THU MAR 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HARRISON AND
WESTERN JACKSON COUNTIES...
At 1121 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near McHenry to near Long Beach. Movement
was east at 20 mph.
Winds in excess of 40 mph and dime size hail are possible with these
storms.
Locations impacted include...
Gulfport, Biloxi, Ocean Springs, Long Beach, St. Martin, D'iberville,
Latimer, Gulf Hills, Lyman, Saucier, Gulf Park Estates and Gulfport
Airport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3037 8877 3038 8885 3038 8877 3041 8884
3042 8883 3043 8885 3043 8899 3042 8901
3042 8891 3040 8887 3039 8886 3039 8899
3034 8918 3068 8912 3068 8889 3074 8888
3074 8873
TIME...MOT...LOC 1621Z 249DEG 19KT 3072 8904 3031 8911
MJHLocal storm report, Mar 30, 11:37 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1137 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM WATER SPOUT 3 SW BILOXI 30.39N 88.97W
03/30/2017 GMZ532 MS BROADCAST MEDIA
WATERSPOUT SIGHTED DUE SOUTH OF RODENBERG AVE MOVING
TOWARDS BILOXI.
&&
CBANNANLocal storm report, Mar 30, 11:42 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1142 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM WATER SPOUT 1 NNE BILOXI 30.43N 88.93W
03/30/2017 GMZ532 MS 911 CALL CENTER
WATER SPOUT REPORTED IN BILOXI BACK BAY.
&&
CBANNANLocal storm report, Mar 30, 11:44 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1144 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM TORNADO 5 NE BILOXI 30.47N 88.87W
03/30/2017 JACKSON MS EMERGENCY MNGR
TREES REPORTED DOWN RIGHT ALONG HARRISON AND JACKSON
COUNTY LINE.
&&
CBANNANLocal storm report, Mar 30, 11:59 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1159 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM FUNNEL CLOUD ST. MARTIN 30.44N 88.87W
03/30/2017 HARRISON MS PUBLIC
&&
CBANNANLocal storm report, Mar 30, 12:03 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1203 PM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM TSTM WND DMG GULFPORT 30.39N 89.07W
03/30/2017 HARRISON MS BROADCAST MEDIA
LARGE TRUSS BLOWN OVER ON VEHICLES AT CENTENNIAL PARK.
&&
CBANNANThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:19 PM CDT | Special Weather Statement | LIX | Wilkinson | 41 min |
| Mar 29, 11:05 PM CDT | Areal Flood Advisory | LIX | Wilkinson | 115 min |
| Mar 29, 11:14 PM CDT | Special Weather Statement | LIX | Wilkinson | 31 min |
| Mar 29, 11:51 PM CDT | Special Weather Statement | LIX | Amite | 39 min |
| Mar 30, 1:06 AM CDT | Areal Flood Advisory | LIX | Amite, Wilkinson | 3 hr |
| Mar 30, 4:39 AM CDT | Special Weather Statement | LIX | Walthall | 36 min |
| Mar 30, 5:30 AM CDT | Special Weather Statement | LIX | Pearl River | 45 min |
| Mar 30, 9:56 AM CDT | Severe Thunderstorm Warning | LIX | Hancock | 34 min |
| Mar 30, 10:13 AM CDT | Severe Thunderstorm Warning | LIX | Hancock | 32 min |
| Mar 30, 10:32 AM CDT | Severe Thunderstorm Warning | LIX | Harrison | 43 min |
| Mar 30, 10:46 AM CDT | Special Weather Statement | LIX | Harrison | 29 min |
| Mar 30, 10:52 AM CDT | Severe Thunderstorm Warning | LIX | Harrison | 12 min |
| Mar 30, 11:21 AM CDT | Special Weather Statement | LIX | Harrison | 39 min |
| Mar 30, 11:42 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 33 min |
| Mar 30, 11:55 AM CDT | Tornado Warning | LIX | Jackson | 35 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.